I take Vyvanse 20mg 1 time a day hydrocodone 10 mg 3 times a day and Xanax 1mg 2 times a day. I am supposed to start taking Adderall 20mg 2 times a day, in place of the Vyvanse tomorrow, and also start Lexapro along with the other meds, i listed, I went ahead and took the first Lexapro 20mg today because my depression is bad right now. Well I am completely discouraged and do not want to take anymore. I took the Lexapro and roughly 2hrs later I was sick as a dog. My ears and the back of my head starting tingling and felt hot (for lack of better words), i got clammy, and started throwing up. Upon finally getting home, i got the chills and laid down only to find out, no rest for me. I am out of sorts now, I don't want to take anymore.. Is this a normal reaction? I never take Vyvanse and Xanax at the same time, i always take my pain medication and my Vyvanse in the morning, then the Xanax after Lunch. I am scared now, to take a Lexapro, hydrocodone, and Adderall tomorrow. I think I will be sick as I was today. Anyone else have any of these problems on their very first day of taking Lexapro?
I take Vyvanse 20mg 1 time a day hydrocodone 10 mg 3 times a day and Xanax 1mg 2 times a day?
- 12 days ago by Alwaysalady
- 7 December 2018 (12 days ago)
- adderall, vyvanse, xanax, depression, anxiety, pain, panic disorder, attention-deficit hyperactivity disorder (adhd), hydrocodone
Lexapro might not be a good med for you. Also, it's being added to meds you currently use and that could cause a problem. There are other antidepressants so I'd talk to my doctor and get his/her feedback. I take Adderall 20 mg twice a day as well and recently added an antidepressant (Prozac). I didn't like the way I was starting to feel and dropped the Prozac--now I just take Adderall. I think our bottom line is when you combine meds, you really don't know if it's going to be a good fit; it's a wait and see operation.
I take Zoloft in only a small dose because it makes me a zombie. I also take adderall. Vyvanse made me feel strange & didn’t work. Unfortunately we never know how we will feel until we take it. Even with the genetic tests I’ve had for psych meds it’s still all trial & error. The lexapro May be having a reaction with the other meds, give your doc or pharmacy a call.
The only thing I would say is that for major depressive disorder Lexapro is supposed to be initiated at a dosage of 10 mg not 20 mg. The dosage can be raised to 20 mg but only after the patient is on 10 mg for a minimum of 3 weeks. I think you should speak to your Doctor about lowering your Lexapro dose to 10 mg or even 5 mg and see if the symptoms you describe dissipate. Best to go slow with these anti-depressants especially when they are being combined with other medications. I wish I could be of more help and respond directly to your question but I thought you would want to know about the Lexapro dosage.
Take care for now and all the best
- Adderall Drug Information
- Vyvanse Drug Information
- Xanax Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2017 • 2 answers
Updated 25 Jan 2014 • 2 answers
Updated 26 Oct 2013 • 3 answers
Updated 15 Feb 2018 • 4 answers
Updated 1 Jul 2017 • 1 answer